Items where Author is "Mikhailov, Alexander"

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Number of items: 3.

Article

Lombardo, Sara and Mikhailov, Alexander (2005) Reduction Groups and Automorphic Lie Algebras. Communications in Mathematical Physics, 258 (1). pp. 179-202. ISSN 0010-3616

Lombardo, Sara and Mikhailov, Alexander (2004) Reductions of integrable equations: dihedral group. Journal of Physics A: Mathematical and General, 37 (31). pp. 7727-7742. ISSN 0305-4470

Book Section

Lombardo, Sara and Mikhailov, Alexander (2005) Reductions of integrable equations and automorphic Lie algebras. In: Symmetry And Perturbation Theory: Proceedings of the International Conference on SPT 2004. World Scientific. ISBN 978-981-256-136-7

This list was generated on Thu Nov 21 04:17:13 2019 UTC.

Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence